You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1973/28/1
Differential inequalities of parabolic type in the Sobolev space
Download
PDF
- Differential inequalities of parabolic type in the Sobolev space
Article
Original scientific text
Title
Differential inequalities of parabolic type in the Sobolev space
Authors
J. Chabrowski
1
Affiliations
Katowice
Annales Polonici Mathematici
1973/28/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-9
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics